MAUDE Adverse Event Report: SYNTHES GMBH EXTRACT-INSTR F/NAILS CANN; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR, REUSABLE

SYNTHES GMBH EXTRACT-INSTR F/NAILS CANN; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Catalog Number 03.037.032
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 3 of 3 for (b)(4).It was reported by the sales rep in united kingdom that the depth gauge device had wear and tear.There was no procedure nor patient involvement reported.No additional information was provided.This report is for one (1) extract-instr f/nails cann device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5: updated event description d5, e1 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D2a.
 
Event or Problem Description
Corrected data: it was reported that device nail extractor, scrdrivershaft-3.5-hex t25, and depth gauge for 2.7mm and small screws have wear and tear.There was no procedure nor patient involvement reported.No additional information was provided.

Brand Name
EXTRACT-INSTR F/NAILS CANN
Common Device Name
ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14487726
Report Number8030965-2022-03430
Device Sequence Number5322160
Product Code HSB
UDI-Device Identifier07611819642584
UDI-Public07611819642584
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.032
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown